# SDR ASOA201200175

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 27,086 hours, 23,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FWD ATTACH ANGLE CORRODED OUT OF LIMITS.  REMOVED AND INSTALLED NEW ANGLE IAW SRM 51-42-21 AND DWG NR 601R38338.
